Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor LMPLMP

Posted by Sad Panda on August 31, 2004, at 8:58:01

In reply to effexor, posted by LMPLMP on August 31, 2004, at 8:43:51

Effexor is pretty close to being an SSRI. The group of receptors known as Serotonin 2A (5-HT2A) are responsible for most of the side effects. Adding another drug that blocks these receptors from getting to much serotonin is the best way to go, then you can take an amount of Effexor that does the most good. I would ask your doctor for a low doseage of Amitriptyline, Doxepin or Remeron which will elimante the sweating & also solve a few other SSRI side effects such as insomnia & anorgasmia. If you are getting nausea you will find Remeron will fix this too.

Cheers,
Panda.


> oh I totally forgot to write-- I am taking Effexor....
>
>
>
> > >
> > >
> >
> > Hi,
> >
> > Are you taking an SSRI? If so, I would recommend adding a med that blocks 5-HT2A receptors.
> >
> > Cheers,
> > Panda.
> >
> >
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[384631]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:384076
URL: http://www.dr-bob.org/babble/20040830/msgs/384631.html